# SDR HYIA201608003018

- Difficulty date: June 30, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N618CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0620
- Aircraft time: 29,475 hours
- Engine: Cont TSIO520VB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Ring
- Condition: Damaged
- Location: Nr 2 Piston
- Part time: 1,637 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER REMOVED DUE TO LOW COMPRESSION AT INSPECTION.  PISTON SHOWS SIGNS OF DAMAGED RINGS.
